# SDR REXA2012122001810

- Difficulty date: December 20, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 184,147 hours, 15,687 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN HEAVY CHECK FOUND PASSENGER DOOR HINGE WORN (FUSELAGE SIDE).  REMOVED AND REPLACED PAX DOOR HINGE HALF ON FUSELAGE SIDE IAW CRJ 200 SRM 53-21-23.
